MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL KNEE PROSTHESIS SYSTEM

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL KNEE PROSTHESIS SYSTEM
Model Number 16-2840/05
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Notified on 3/6/2024 by representative m.Plate, that on (b)(6) 2024, dr.M.Performed a revision surgery for an endo sl that had a disassociated connection component.At review of pre-op x-rays it was still unclear as to the issue.When opened, it was clear that the components were disassociated.All the disassociated pieces were removed and this extended the surgery approximately 30 minutes.

Brand Name
ENDO-MODEL SL KNEE PROSTHESIS SYSTEM
Common Device Name
ENDO-MODEL SL KNEE PROSTHESIS SYSTEM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key18880866
Report Number3006721341-2024-00005
Device Sequence Number21146224
Product Code KRO
UDI-Device Identifier04026575359240
UDI-Public04026575359240
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/11/2024
Report Date (Section F) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number16-2840/05
Device Catalogue Number16-2840/05
Device Lot Number160602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/01/2024
Device Age8 YR
Event Location Hospital
Date Report to Manufacturer03/06/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/11/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale